American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Arnold W. Miller, Boaz Tsaban and Lyubomyr Zdomskyy. Selective covering properties of product spaces, II: $\gamma$ spaces. Trans. Amer. Math. Soc. 368 (2016) 2865-2889.
Abstract, references, and article information   
View Article: PDF

[2] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[3] Arnold W. Miller and Boaz Tsaban. Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010) 3313-3321. MR 2653961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. H. Bingham and A. J. Ostaszewski. Automatic continuity via analytic thinning. Proc. Amer. Math. Soc. 138 (2010) 907-919. MR 2566557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul J. Sally Jr.. Tools of the Trade. AMS Non-Series Monographs 55 (2008) MR MR2432857.
Book volume table of contents   

[6] The construction of the real and complex numbers. AMS Non-Series Monographs 55 (2008) 89-123.
Book volume table of contents   
View Article: PDF

[7] Sets, functions, and other basic ideas. AMS Non-Series Monographs 55 (2008) 1-45.
Book volume table of contents   
View Article: PDF

[8] Linear algebra. AMS Non-Series Monographs 55 (2008) 47-88.
Book volume table of contents   
View Article: PDF

[9] Complete metric spaces and the $p$-adic completion of $\mathbb {Q}$. AMS Non-Series Monographs 55 (2008) 167-187.
Book volume table of contents   
View Article: PDF

[10] Metric and Euclidean spaces. AMS Non-Series Monographs 55 (2008) 125-165.
Book volume table of contents   
View Article: PDF

[11] Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy. Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008) 2515-2520. MR 2390521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Evans, Paul D. Humke and Karen Saxe. A characterization of $\sigma$-symmetrically porous symmetric Cantor sets . Proc. Amer. Math. Soc. 122 (1994) 805-810. MR 1205490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. B. Brown and Z. Piotrowski. Co-Blumberg spaces . Proc. Amer. Math. Soc. 96 (1986) 683-688. MR 826502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jacek Cichoń and Michał Morayne. On differentiability of Peano type functions. III . Proc. Amer. Math. Soc. 92 (1984) 432-438. MR 759669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. L. Jeffery. Functions defined by sequences of integrals and the inversion of approximate derived numbers . Trans. Amer. Math. Soc. 41 (1937) 171-192. MR 1501897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. H. Langford. On a type of completeness characterizing the general laws for separation of point-pairs . Trans. Amer. Math. Soc. 29 (1927) 96-110. MR 1501378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philip Franklin. Analytic transformations of everywhere dense point sets . Trans. Amer. Math. Soc. 27 (1925) 91-100. MR 1501300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles N. Moore. Generalized limits in general analysis. II . Trans. Amer. Math. Soc. 25 (1923) 459-468. MR 1501254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. T. Bell. Euler algebra . Trans. Amer. Math. Soc. 25 (1923) 135-154. MR 1501234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. W. Chittenden. Relatively uniform convergence and the classification of functions . Trans. Amer. Math. Soc. 23 (1922) 1-15. MR 1501185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. W. Chittenden. On the limit functions of sequences of continuous functions converging relatively uniformly . Trans. Amer. Math. Soc. 20 (1919) 179-184. MR 1501120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maurice Fréchet. Relations entre les notions de limite et de distance . Trans. Amer. Math. Soc. 19 (1918) 53-65. MR 1501087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. D. Pitcher and E. W. Chittenden. On the foundations of the calcul fonctionnel of Fr\'echet . Trans. Amer. Math. Soc. 19 (1918) 66-78. MR 1501088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ralph E. Root. Limits in terms of order, with example of limiting element not approachable by a sequence . Trans. Amer. Math. Soc. 15 (1914) 51-71. MR 1500965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Oswald Veblen. The square root and the relations of order . Trans. Amer. Math. Soc. 7 (1906) 197-199. MR 1500742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia